Alert archive / Georgia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 506, NWS Atlanta, GA

July 30, 2008Talbot County, Taylor County, Upson County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 30, 2008, 8:08 PM EDT for Talbot County, Taylor County, Upson County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 30, 2008, 8:08 PM EDT (00:08 UTC)
Expired
Jul 30, 2008, 8:40 PM EDT
In force
32 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Talbot County, GA, Taylor County, GA, Upson County, GA

The radar

The Atlanta radar (KFFC), 75 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.1 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2008-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1239 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2008-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1239 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1534 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 310008
SVRFFC
GAC263-269-293-310100-
/O.NEW.KFFC.SV.W.0506.080731T0008Z-080731T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
808 PM EDT WED JUL 30 2008

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN TALBOT COUNTY IN WEST CENTRAL GEORGIA
  NORTHWESTERN TAYLOR COUNTY IN WEST CENTRAL GEORGIA
  SOUTH CENTRAL UPSON COUNTY IN WEST CENTRAL GEORGIA

* UNTIL 900 PM EDT

* AT 806 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR WESLEY...
  MOVING NORTHEAST AT 7 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  PRATTSBURG AND CARSONVILLE.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3281 8431 3277 8420 3259 8425 3258 8448
      3276 8448
TIME...MOT...LOC 0008Z 216DEG 6KT 3266 8436

$$
1 follow-up statement
000 
WWUS52 KFFC 310040
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
840 PM EDT WED JUL 30 2008

GAC263-269-293-310050-
/O.CAN.KFFC.SV.W.0506.000000T0000Z-080731T0100Z/
TAYLOR GA-TALBOT GA-UPSON GA-
840 PM EDT WED JUL 30 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL UPSON...EASTERN
TALBOT AND NORTHWESTERN TAYLOR COUNTIES IS CANCELLED...

THE THUNDERSTORM HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE
SEVERE WEATHER. HOWEVER...GUSTY WINDS UP TO 40 MPH...
HEAVY RAIN...AND SMALL HAIL ARE STILL POSSIBLE WITH THIS STORM.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3281 8431 3277 8420 3259 8425 3258 8448
      3276 8448
TIME...MOT...LOC 0040Z 216DEG 6KT 3270 8432

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 6:40 PM EDT, 1 hour 28 minutes earlier.

Area forecast discussion, Jul 30, 6:40 PM EDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
640 PM EDT WED JUL 30 2008

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
CURRENT RADAR LOOP SHOWS ISOLATED SHOWERS AND THUNDERSTORMS ARE
DEVELOPING ACROSS NORTH AND CENTRAL GA. THE LARGE ATLANTIC RIDGE
EXTENDING ACROSS CENTRAL FL AND INTO THE GULF IS KEEPING NORTH AND
CENTRAL GA IN A GOOD MOIST SOUTHWESTERLY FLOW. A TROUGH EXTENDING
DOWN THROUGH THE CAROLINAS INTO GA IS PROVIDING GOOD INSTABILITY FOR
CONVECTIVE DEVELOPMENT TO CONTINUE THIS AFTERNOON AND TONIGHT.
MODELS FAIRLY CONSISTENT WITH KEEPING THE TROUGH OVER THE AREA
THROUGH SATURDAY...WITH DIURNALLY DRIVEN CONVECTION EACH DAY. DEEP
MOISTURE IS EXPECTED TO FUEL THIS CONVECTION AT LEAST THROUGH FRIDAY
NIGHT. A FRONT IS CURRENTLY EXTENDING FROM THE GREAT LAKES REGION
DOWN TO THE CENTRAL PLAINS AND IS ASSOCIATED WITH THE PARENT LOW
OVER S. ONTARIO. THIS FRONT WILL SWEEP ACROSS THE MID MS AND TN
VALLEYS THURSDAY AND INTO NORTH GA FRIDAY. THE FRONT WILL PUSH
SOUTHWARD THROUGH GA FRIDAY AND SATURDAY AS A HIGH PRESSURE RIDGE
BUILDS SOUTHEASTWARD OUT OF THE NORTHERN PLAINS. TEMPERATURES IN THE
SHORT TERM WILL BE NEAR SEASONAL NORMS.

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
THE SURFACE RIDGE WILL CONTINUE TO BUILD ACROSS THE MID ATLANTIC AND
SOUTHEASTERN STATES THROUGH THE BEGINNING OF NEXT WEEK. THIS RIDGE
WILL USHER DRYER CONDITIONS TO THE AREA...BUT HAVE KEPT SOME LOW
CHANCES OF PRECIP THROUGH DAY 7. A DEVELOPING UPPER LEVEL RIDGE OVER
THE CENTRAL PLAINS SUNDAY...WILL MOVE EASTWARD AND BECOME VERTICALLY
STACKED WITH THE SURFACE RIDGE BY TUESDAY. THIS SETUP SHOULD HELP TO
DECREASE MOISTURE AROUND THE REGION AND INCREASE DAYTIME HIGH
TEMPERATURES. OVERALL TEMPS ARE EXPECTED TO REMAIN 5 DEGREES WARMER
THAN NORMAL DAYS 5 THROUGH 7.

&&

.AVIATION...WIDELY SCATTERED THUNDERSTORMS COULD PRODUCE GUSTY WINDS
AND SMALL HAIL. STORMS DISSIPATING AROUND 03Z. PATCHES OF MID/HIGH
CLOUDS LINGERING OVERNIGHT. MVFR CEILINGS FORMING AROUND 10Z...
...BECOMING CEILINGS 4 TO 5THSD FT AFTER 16Z. VISIBILITY
UNRESTRICTED EXCEPT LOCALLY 3 TO 5SM IN FOG 08Z TO 13Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          72  93  71  93  70 /  30  60  40  20  20
ATLANTA         72  88  71  89  71 /  30  60  40  30  20
BLAIRSVILLE     69  83  67  89  67 /  20  70  30  30  10
CARTERSVILLE    71  89  71  89  67 /  20  70  30  30  20
COLUMBUS        74  89  73  91  73 /  40  60  50  60  40
GAINESVILLE     71  88  71  89  71 /  20  60  30  40  20
MACON           75  92  74  92  73 /  30  60  50  50  30
ROME            73  88  71  91  70 /  30  70  40  30  10
PEACHTREE CITY  71  87  71  89  69 /  30  60  50  30  20
VIDALIA         74  91  74  93  74 /  30  60  40  60  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

01/31/41
Hazardous weather outlook, Jul 30, 11:35 AM EDT, 8 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1135 AM EDT WED JUL 30 2008

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-311000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1135 AM EDT WED JUL 30 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING.

.SYNOPSIS...
A WEAK SURFACE TROUGH WILL CONTINUE FROM THE CAROLINAS INTO
NORTHEAST GEORGIA TODAY...AS A WEAK UPPER LEVEL DISTURBANCE MOVES
ACROSS THE OHIO TENNESSEE VALLEY REGION.

.PRIMARY HAZARDS...
LOCALIZED WIND GUSTS AND FREQUENT CLOUD TO GROUND LIGHTNING ARE
POSSIBLE IN THE STRONGEST THUNDERSTORMS. WHILE THUNDERSTORMS ARE
EXPECTED ACROSS MUCH OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND
EVENING...THE MORE INTENSE STORMS WILL BE POSSIBLE NORTH OF A
SUMMERVILLE TO CHATSWORTH LINE...MAINLY BETWEEN 3 PM AND 10 PM.

.DISCUSSION...
A MOIST AIRMASS COMBINED WITH AFTERNOON HEATING AND A WEAK UPPER
LEVEL DISTURBANCE...WILL AID IN THE DEVELOPMENT OF THUNDERSTORMS
ACROSS MUCH OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING.
WITH CAPES EXPECTED TO INCREASE INTO THE 1000 TO 2000 RANGE THIS
AFTERNOON...ISOLATED THUNDERSTORMS MAY BE STRONG ENOUGH TO
APPROACH SEVERE LIMITS. WHILE STRONG GUSTY WINDS AND LIGHTNING
ARE EXPECTED TO BE THE PRIMARY THREATS...HEAVY DOWNPOURS ARE ALSO
POSSIBLE WITH ANY STORM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...
FORMAL SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE
ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY
GOING TO WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 30, 5:10 PM EDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
510 PM EDT WED JUL 30 2008

GAZ005-302200-
510 PM EDT WED JUL 30 2008

...SIGNIFICANT WEATHER ALERT FOR EXCESSIVE LIGHTNING IN MURRAY COUNTY
UNTIL 600 PM EDT...

AT 506 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LARGE CLUSTER OF STRONG THUNDERSTORMS MOVING EAST AT 10 MPH FROM
WHITFIELD COUNTY INTO MURRAY COUNTY. THE THUNDERSTORMS WILL AFFECT
AREAS FROM SUMAC TO TILTON...INCLUDING
CRANDALL...ETON...CHATSWORTH...FORT MOUNTAIN STATE PARK...AND HOLLEY.

RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES
AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.

19
Special weather statement, Jul 30, 5:49 PM EDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
549 PM EDT WED JUL 30 2008

GAZ012-302215-
549 PM EDT WED JUL 30 2008

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN EASTERN
GORDON COUNTY UNTIL 615 PM EDT...

AT 545 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS IN NORTHEAST GORDON COUNTY BETWEEN
OAKMAN...AUDUBON...REDBUD...AND RANGER...MOVING SOUTH AT 10 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS GORDON COUNTY. RESIDENTS IN THIS AREA
SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.

19
Special weather statement, Jul 30, 6:00 PM EDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
600 PM EDT WED JUL 30 2008

GAZ006-007-302300-
600 PM EDT WED JUL 30 2008

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN GILMER AND
FANNIN COUNTIES UNTIL 700 PM EDT...

AT 557 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
DEVELOPING STRONG THUNDERSTORMS FROM LOVING...TO BLUE RIDGE...TO
HIGDON...SOUTHWARD INTO NORTHERN GILMER COUNTY...NORTH OF CHERRY
LOG...THEN WEST TO NEAR FORT MOUNTAIN STATE PARK. ADDITIONAL
THUNDERSTORMS WERE MOVING INTO WESTERN GILMER COUNTY FROM MURRAY AND
GORDON COUNTIES.  ALL ACTIVITY IS MOVING EAST AT 10 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES WITH THESE THUNDERSTORMS. RESIDENTS IN THIS AREA
SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.

19
Special weather statement, Jul 30, 7:00 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
700 PM EDT WED JUL 30 2008

GAZ078-089-302315-
700 PM EDT WED JUL 30 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
MUSCOGEE AND HARRIS COUNTIES UNTIL 715 PM EDT...

AT 700 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTH OF MIDLAND...MOVING NORTHEAST AT
9 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
PORTIONS OF MUSCOGEE AND HARRIS COUNTIES THROUGH 715 PM EDT.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE FORTSON...MIDLAND...
ELLERSLIE...CATAULA AND WAVERLY HALL.

HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 30, 7:14 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
714 PM EDT WED JUL 30 2008

GAZ019-302345-
714 PM EDT WED JUL 30 2008

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING AND HEAVY RAIN
IN FLOYD COUNTY UNTIL 745 PM EDT...

AT 709 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF CAVE SPRING...MOVING
NORTHEAST AT 10 MPH.

THIS THUNDERSTORM WILL AFFECT CAVE SPRING...ROME...LINDALE...AND
COOSA.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES WITH THIS THUNDERSTORM.  RESIDENTS IN THIS AREA
SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.

19
Special weather statement, Jul 30, 7:48 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
748 PM EDT WED JUL 30 2008

GAZ019-310030-
748 PM EDT WED JUL 30 2008

...SIGNIFICANT WEATHER ALERT EXTENDED FOR FREQUENT LIGHTNING IN
FLOYD COUNTY UNTIL 830 PM EDT...

AT 747 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CAVE SPRING...WITH ANOTHER NEWLY DEVELOPED
STRONG THUNDERSTORM NEAR COOSA...OR ABOUT 6 MILES NORTHWEST OF
ROME...MOVING NORTHEAST AT 5 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES WITH THIS ACTIVITY. RESIDENTS IN THIS AREA SHOULD
STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE
USED UNLESS IN AN EMERGENCY.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.

19

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 3:34 PM EDTSevere Thunderstorm WarningFFCHancock, Putnam41 min
Jul 31, 7:29 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Fulton16 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.